# SDR SIMA20130909001

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 33,945 hours, 31,147 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12038635603
- Condition: Canning
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND RT SIDE RUDDER NR 1 HAS OIL CANNING SKIN JUST BELOW UPPER HINGE POINT.  REPAIRED DAMAGE IAW EO EM-55MR-436.
